Brazilian Journal of Probability and Statistics

Supercriticality conditions for asymmetric zero-range process with sitewise disorder

Christophe Bahadoran, Thomas Mountford, Krishnamurthi Ravishankar, and Ellen Saada

Full-text: Open access


We discuss necessary and sufficient conditions for the convergence of disordered asymmetric zero-range process to the critical invariant measure.

Article information

Braz. J. Probab. Stat., Volume 29, Number 2 (2015), 313-335.

First available in Project Euclid: 15 April 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Disordered zero range process attractivity coupling critical invariant measure


Bahadoran, Christophe; Mountford, Thomas; Ravishankar, Krishnamurthi; Saada, Ellen. Supercriticality conditions for asymmetric zero-range process with sitewise disorder. Braz. J. Probab. Stat. 29 (2015), no. 2, 313--335. doi:10.1214/14-BJPS273.

Export citation


  • Andjel, E. D. (1982). Invariant measures for the zero-range process. Ann. Probab. 10, 525–547.
  • Andjel, E. D., Ferrari, P. A., Guiol, H. and Landim, C. (2000). Convergence to the maximal invariant measure for a zero-range process with random rates. Stochastic Process. Appl. 90, 67–81.
  • Bahadoran, C., Guiol, H., Ravishankar, K. and Saada, E. (2002). A constructive approach to Euler hydrodynamics for attractive processes. Application to $k$-step exclusion. Stochastic Process. Appl. 99, 1–30.
  • Bahadoran, C., Guiol, H., Ravishankar, K. and Saada, E. (2014a). Euler hydrodynamics for attractive particle systems in random environment. Ann. Inst. Henri Poincaré Probab. Stat. 50, 403–424.
  • Bahadoran, C. and Mountford, T. S. (2006). Convergence and local equilibrium for the one-dimensional nonzero mean exclusion process. Probab. Theory Related Fields 136, 341–362.
  • Bahadoran, C., Mountford, T. S., Ravishankar, K. and Saada, E. (2014b). Supercritical behavior of disordered asymmetric zero-range processes. Preprint. Available at arXiv:1411.4305.
  • Balázs, M. and Seppäläinen, T. (2007). A convexity property of expectations under exponential weights. Preprint. Available at arXiv:0707.4273.
  • Benjamini, I., Ferrari, P. A. and Landim, C. (1996). Asymmetric conservative processes with random rates. Stochastic Process. Appl. 61, 181–204.
  • Ekhaus, M. and Gray, L. (1994). A strong law for the motion of interfaces in particle systems. Unpublished manuscript.
  • Ferrari, P. A. and Sisko, V. V. (2007). Escape of mass in zero-range processes with random rates. In Asymptotics: Particles, Processes and Inverse Problems. IMS Lecture Notes Monogr. Ser. 55, 108–120. Beachwood, OH: Inst. Math. Statist.
  • Galves, A. and Guiol, H. (1997). Relaxation time of the one-dimensional symmetric zero range process with constant rate. Markov Process. Related Fields 3, 323–332.
  • Harris, T. E. (1972). Nearest-neighbour Markov interaction processes on multidimensional lattices. Adv. Math. 9, 66–89.
  • Janvresse, E., Landim, C., Quastel, J. and Yau, H. T. (1999). Relaxation to equilibrium of conservative dynamics. I. Zero-range processes. Ann. Probab. 27, 325–360.
  • Kipnis, C. and Landim, C. (1999). Scaling Limits of Interacting Partlicle Systems. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 320. Berlin: Springer.
  • Krug, J. and Seppäläinen, T. (1999). Hydrodynamics and platoon formation for a totally asymmetric exclusion process with particlewise disorder. J. Stat. Phys. 95, 525–567.
  • Landim, C. (1991). Hydrodynamical equation for attractive particle systems on ${\mathbb{Z}}^{d}$. Ann. Probab. 19, 1537–1558.
  • Landim, C. (1993). Conservation of local equilibrium for attractive particle systems on ${\mathbb{Z}}^{d}$. Ann. Probab. 21, 1782–1808.
  • Liggett, T. M. (2005). Interacting Particle Systems. Reprint of the 1985 original. Classics in Mathematics. Berlin: Springer.
  • Pardoux, E. (2008). Markov Processes and Applications. Algorithms, Networks, Genome and Finance. Wiley Series in Probability and Statistics. Chichester: Wiley. Translated and revised from the 2007 French edition.
  • Rezakhanlou, F. (1991). Hydrodynamic limit for attractive particle systems on ${\mathbb{Z}}^{d}$. Comm. Math. Phys. 140, 417–448.
  • Rockafellar, R. T. (1970). Convex Analysis. Princeton Mathematical Series 28. Princeton, NJ: Princeton Univ. Press.